Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
letterrip

It's not working...

Recommended Posts

Well, my first three months of Differin have been difficult. A few weeks ago, it looked like it may clear me up, but for some reason, it's started to break me out even worse. I don't think I've ever had so many active whiteheads, blackheads, and scaring. My next derm appointment is in a few days and I'm getting low, so I'm thinking that my derm may change what I'm taking. The last time I went there she said, as well as the nurse that comes in before her, that I should've been clearing by then.

Is the next step antibiotics, or will I have to see what retin-a does for me?

Share this post


Link to post
Share on other sites

I remember last year i started on a topical alone, and it didnt work...

i was only happy when i got antibiotics PLUS the topical, neither are as good alone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×